Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I want to have baby in polyomyositis

Hi, I am Priyanka & 30 yrs old. I want to baby. My married life is 3 yrs old. I am taking 5 mg wysolone regularly due to polyomyositis. Can baby conceive...? Some doctor told that withot leaving wysolone baby can't conceive. Is it truth..? Plz send reply.
Asked On : Tue, 7 Sep 2010
Answers:  2 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
My mail id is Plz send good way of my problem in my mail id.
Answered: Tue, 7 Sep 2010
General & Family Physician Dr. Khaleel Ahmed.Manik's  Response
There have been some studies that have have suggested a small increased risk of oral clefts when oral corticosteroids like prednisone or prednisolone are used in the first trimester.
the risk for having a baby with an oral cleft is about 3 in 1,000.

risk for delivering a baby that is premature (born before 37 weeks gestation) and has a lower birth weight than expected.
discuss with ur Dr.
Dr.Khaleel ,India ,9902596161,
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor